# SDR DL76S060868

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,681 hours, 28,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32108
- Condition: Misrepaired
- Location: Fs 500 S36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR FOUND ON THE FUSELAGE SKIN AT 500 AND S36L DOES NOT CONFORM TO SRM AND NO RECORDS WERE FOUND.  REPAIR WAS REMOVED AND A BOEING APPROVED REPAIR WAS INSTALLED PER ERA 456627-14.
